Translator Disclaimer
September 2009 Extension and convergence theorems of pseudoholomorphic maps
Fathi Haggui, Adel Khalfallah
Osaka J. Math. 46(3): 821-844 (September 2009).

Abstract

First, we generalize the big Picard theorem for pseudoholomorphic maps. Next, we prove Noguchi-type extension-convergence theorems for pseudoholomorphic maps. Finally, we show that the $J$-automorphism group of an almost complex submanifold hyperbolically embedded in a compact, almost complex manifold of real dimension 4 is finite when it is the complement of an immersed pseudoholomorphic curve.

Citation

Download Citation

Fathi Haggui. Adel Khalfallah. "Extension and convergence theorems of pseudoholomorphic maps." Osaka J. Math. 46 (3) 821 - 844, September 2009.

Information

Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1190.32022
MathSciNet: MR2583331

Subjects:
Primary: 32Q45, 32Q60, 32Q65
Secondary: 32A19, 32M05, 32T35

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.46 • No. 3 • September 2009
Back to Top